Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the cause and treatment of achromobacter Infection ?

I had a stool sample analysis come back with findings of Achromobacter infection. My doctor treated it with 10 days of Ampicillan. I am seeking information as to how I became infected, and symptoms of the disease. I have GERD and very thick spetum that causes me to cough and choke all day long but worse at night. I am concerned that the diagnosis is incomplete but don t know what type of specialist I need to consult with for answers.
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  891
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
The gastrointestinal infection you had can best be treated with the help of your gastroenterologist. Most of such infections spread due to maintenance of poor hygiene. The patient usually has loose stools to present with.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor